Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache, swollen head, burning and itching on the scalp post long hours in the sun. What could be the reason?

my bf & I went camping this weekend, he got sunburned but i think it affected his head pretty bad. SYMPTONS: his head burned,itched then hurt through the weekend it hurt more times than others this morning around 4am he had a really bad headache & he could not sleep he poured water on his head to see if it would help,it didnt 2 hours passed & i could tell his head was swelling up by about 4 hrs it was really swollen!!! why??should he go to the hospital?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I am sorry for the symptoms your by is suffering
I don't see reason to worry too much
Anyway a visit to your doctor will be helpful to examine the scalp and if there is so signs of burning he needs just some pain killer and antihistamines and he will be fine.
Hope my answer helps you
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor